Advanced Search
Article Contents
Article Contents

A metric proof of the converse Lyapunov theorem for semicontinuous multivalued dynamics

Abstract / Introduction Related Papers Cited by
  • We extend the metric proof of the converse Lyapunov Theorem, given in [13] for continuous multivalued dynamics, by means of tools issued from weak KAM theory, to the case where the set-valued vector field is just upper semicontinuous. This generality is justified especially in view of application to discontinuous ordinary differential equations. The more relevant new point is that we introduce, to compensate the lack of continuity, a family of perturbed dynamics, obtained through internal approximation of the original one, and perform some stability analysis of it.
    Mathematics Subject Classification: Primary: 37B25, 49L25, 93D05.


    \begin{equation} \\ \end{equation}
  • [1]

    J. P. Aubin and A. Cellina, "Differential Inclusions," Springer-Verlag, Berlin, 1984.doi: 10.1007/978-3-642-69512-4.


    M. Bardi and I. Capuzzo Dolcetta, "Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellmann Equations," Birkhäuser, Boston, 1997.


    E. N. Barron and R. Jensen, Lyapunov stability using minimum distance control, Nonlinear Analysis, 43 (2001), 923-936.


    A. Briani and A. Davini, Monge solution for discontinuous Hamiltonians, ESAIM Control, Optim. Calc. Var., 11 (2005), 229-251.doi: 10.1051/cocv:2005004.


    G. Buttazzo, M. Giaquinta and S. Hildebrandt, "One-dimensional Variational Problems," Oxford Lecture Series in Mathematics and its Applications, 15. The Clarendon Press, Oxford University Press, New York, 1998.


    F. Camilli and A. Siconolfi, Time-dependent measurable Hamilton-Jacobi equations, Comm. Partial Differential Equations, 30 (2005), 813-847.


    F. Clarke, "Optimization and Nonsmooth Analysis," Wiley, New York, 1983.


    F. H. Clarke, Yu. S. Ledyaev and R. J. Stern, Asymptotic stability and smooth Lyapunov functions, J. Differential Equations, 149 (1998), 69-114.


    A. Fathi, Partitions of unity for countable covers, Amer. Math. Monthly, 104 (1997), 720-723.


    A. Fathi and A. Siconolfi, PDE aspects of Aubry-Mather theory for semiconvex Hamiltonians, Calc. Var. Partial Differential Equations, 22 (2005), 185-228.


    Y. Lin, E. D. Sontag and Y. Wang, A Smooth Converse Lyapunov Theorem for robust stability, SIAM J. Control Optim., 34 (1996), 124-160.


    A. Siconolfi, Metric Character of Hamilton-Jacobi Equations, Trans. Am. Math. Soc., 355 (2003), 1987-2009.doi: 10.1090/S0002-9947-03-03237-9.


    A. Siconolfi and G. Terrone, A metric approach to the converse Lyapunov Theorem for continuous multivalued dynamics, Nonlinearity, 20 (2007), 1077-1093.


    G. Terrone, "Stabilizzazione di Sistemi Controllati e Insieme di Aubry," Master Thesis, Università degli Studi di Roma La Sapienza, 2004.

  • 加载中

Article Metrics

HTML views() PDF downloads(44) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint